Nonparametric Estimation of Models with Generated Regressors
AbstractThis paper considers nonparametric kernel estimation of models with generated regressors and derives the asymptotic distribution of the resulting estimators. It is also shown how generated regressors may be used to reduce the dimensionality of certain nonparametric models. A labor supply equation is estimated to illustrate the technique. Copyright 1996 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.
Volume (Year): 37 (1996)
Issue (Month): 2 (May)
Contact details of provider:
Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
Phone: (215) 898-8487
Fax: (215) 573-2057
Web page: http://www.econ.upenn.edu/ier
More information through EDIRC
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Debopam Bhattacharya & Shin Kanaya & Margaret Stevens, 2012.
"Are University Admissions Academically Fair?,"
Economics Series Working Papers
608, University of Oxford, Department of Economics.
- Charles Grant & Mario Padula, 2012.
"Using Bounds to Investigate Household Debt Repayment Behaviour,"
CEDI Discussion Paper Series
12-06, Centre for Economic Development and Institutions(CEDI), Brunel University.
- Grant, Charles & Padula, Mario, 2013. "Using bounds to investigate household debt repayment behaviour," Research in Economics, Elsevier, vol. 67(4), pages 336-354.
- Song, Kyungchul, 2014. "Semiparametric models with single-index nuisance parameters," Journal of Econometrics, Elsevier, vol. 178(P3), pages 471-483.
- Joris Pinkse, 2000. "Feasible Multivariate Nonparametric Estimation Using Weak Separability," Econometric Society World Congress 2000 Contributed Papers 1241, Econometric Society.
- Broadie, Mark & Detemple, Jerome & Ghysels, Eric & Torres, Olivier, 2000.
"American options with stochastic dividends and volatility: A nonparametric investigation,"
Journal of Econometrics,
Elsevier, vol. 94(1-2), pages 53-92.
- Mark Broadie & Jérôme B. Detemple & Eric Ghysels & Olivier Torrès, 1996. "American Options with Stochastic Dividends and Volatility: A Nonparametric Investigation," CIRANO Working Papers 96s-26, CIRANO.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or ().
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.